# SDR SWAA2022022257700

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 49,140 hours, 28,859 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER RIB AT STAB. STA. 129.5 #2 VERTICAL STIFFENER HAS CRACK EXTENDING TO THE VERTICAL WEB. / INSTALLED REPAIR PER SRM 55-10-09-2R-4.
